# SDR FDEA200902200611

- Difficulty date: February 20, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 21,893 hours, 11,181 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Blue System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL DURING ENGINE THRUST APPLICATION RECEIVED ECAM "BLUE HYD PUMP LO PR" REJECTED TAKEOFF LESS THAN 10 KTS.  FOUND BLUE SYSTEM HYD QTY BELOW TOP HAT.  SERVICED HYD SYS TO MIDDLE OF TOP HAT REF AMM 12-12-29-0.  SUSPECT BLUE HYD SYS QTY INDICATION MALFUNCTION  DUE TO SYSTEM QTY NORMAL PRIOR TO DEPARTURE.  TROUBLESHOT IAW M/M 29-10-00-5 NO FAULTS FOUND.  PERFORMED MAX POWER ASSURANCE RUN IAW JRH WITH CHANGE IN HYD  PRESSURE.  ALL CHECKS NORMAL IAW MM 29-10-00-5 ANDJRH. ACFT OK FOR SERVICE.
